# SDR ASAA0210268

- Difficulty date: October 30, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Part number: 655480011
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND VERTICAL STABILIZER ACCESS PANEL SEAL DEPRESSOR AT VERTICAL STABILIZER STATION 56.57 CRACKED.  REMOVED AND REPLACED SEAL DEPRESSOR PER SRM AND MANUFACTURER DRAWING.  (M)
